# SDR UPS04443389

- Difficulty date: September 28, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACK REVEALED ON LEFT BS 1241 FUSELAGE SKIN AT TWO EA HOLES.  LT BS 1241 FUSELAGE SKIN REPAIR AS PER SRM 53-30-03 FIG 59.
